# SDR ZW0A0102002

- Difficulty date: May 20, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49379
- Aircraft time: 37,327 hours, 21,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM ROW 1 TO 10, AND ROW 18 TO 22.  REPLACED THE BATTERY PACK FOR ROW 1 TO 10, AND REPAIRED A BROKEN WIRE FOR ROW 18 TO 22.  CHECK-C 6-9-00 JFK.
